# SDR MALA100028

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 26,457 hours, 29,126 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT FULLY RETRACT. REMOVED SNOW AND ICE.
